Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Mari, Andrea

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:47
Abstract pages:307
Full texts:108
References:33

http://www.mathnet.ru/eng/person99749
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. G. De Palma, A. Mari, V. Giovannetti, A. S. Holevo, “Normal form decomposition for Gaussian-to-Gaussian superoperators”, J. Math. Phys., 56:5 (2015), 52202, 19 pp.  mathnet  mathscinet  zmath  isi  elib  scopus
2. V. Giovannetti, A. S. Holevo, A. Mari, “Majorization and additivity for multimode bosonic Gaussian channels”, TMF, 182:2 (2015),  338–349  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 182:2 (2015), 284–293  isi  elib  scopus
2014
3. A. Mari, V. Giovannetti, A. S. Holevo, “Quantum state majorization at the output of bosonic Gaussian channels”, Nat. Comm., 5 (2014),  3826–5  mathnet  isi  scopus
4. A. S. Kholevo, V. Giovannetti, A. Mari, “Quantum Gaussian optimizers problem”, Oberwolfach Rep., 11:3 (2014),  2324–2327  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022